| Catalog Number |
5C4129 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the titanium adapter disconnected from an unspecified tube which resulted in a leak.This occurred during use of the device for peritoneal dialysis therapy.The titanium adapter was replaced.There was no report of patient injury or medical intervention associated with this event; however, the patient was treated with ancef 1.5g.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
B5: during follow up, it was clarified that there was a disconnection between the minicap transfer set and titanium adapter which resulted in a leak.Both the transfer set and titanium adapter were replaced.Should additional relevant information become available, a supplemental report will be submitted.